# SDR CA110627022

- Difficulty date: December 8, 2010
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bag JETSTM3112
- Aircraft time: 30,505 hours
- Engine: Garrtt TPE33110UGR
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT ARRIVED WITH A NLG STEERING SNAG.  NLG WAS CHANGED WITH A SERVICABLE ASSY. THE ACFT TOOK OFF THE NEXT MORNING ON SCHEDULED DEPARTURE, IT RETURNED WITH A SNAG "LANDING GEAR FAILED TO RETRACT".  UPON INVESTIGATION IT WAS DETERMINED THE FUSE PIN FOR THE EMERGENCY LANDING GEAR HYD SYS HAD FAILED TO BE RESET.
